Skip to main content

Renming Song

Profile picture for Renming Song

Contact Information

Department of Mathematics
227 CAB

Research Areas

Professor

Research Description

Markov processes, potential theory, stochastic analysis and branching processes

Education

Ph.D. Florida, 1993

Additional Campus Affiliations

Professor, Mathematics
Professor, Statistics

Recent Publications

Kim, P., Song, R., & Vondraček, Z. (2024). Potential theory of Dirichlet forms degenerate at the boundary: the case of no killing potential. Mathematische Annalen, 388(1), 511-542. https://doi.org/10.1007/s00208-022-02544-z

Zhou, Q. Q., Zhao, H., Hu, Z. C., & Song, R. (2024). Some new results on Gaussian product inequalities. Journal of Mathematical Analysis and Applications, 531(2), Article 127907. https://doi.org/10.1016/j.jmaa.2023.127907

Hou, H., Ren, Y. X., & Song, R. (2023). Invariance principle for the maximal position process of branching Brownian motion in random environment. Electronic Journal of Probability, 28, Article 65. https://doi.org/10.1214/23-ejp956

Huang, Q., Duan, J., & Song, R. (Accepted/In press). Homogenization of non-symmetric jump processes. Advances in Applied Probability. https://doi.org/10.1017/apr.2023.8

Kim, P., Song, R., & Vondraček, Z. (2023). Harnack inequality and interior regularity for Markov processes with degenerate jump kernels. Journal of Differential Equations, 357, 138-180. https://doi.org/10.1016/j.jde.2023.02.007

View all publications on Illinois Experts